# SDR USAA000958

- Difficulty date: July 6, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED TWO PLACES .5 INCH AND .250 INCH, BBL 0 WEB AT BS 697 TO 727.  INSTALLED DOUBLER PER TR 57-10-05.  (M)
